# SDR EGRR118893

- Difficulty date: February 12, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N22PP
- Make and model: Bell 412EP
- Aircraft serial: 36219
- Aircraft time: 4,039 hours, 12,473 cycles
- Engine: Pwa PT6*
- System (JASC): 2551 · Agricultural Spray System
- Part: Mount
- Part number: 412140100
- Condition: Sheared
- Location: Fuselage
- Part time: 1,175 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF EXTERNAL HOIST NOTED BOLT PN NAS6204-54 SHEARED AT HEAD. THIS IS ONE OF THE (2) BOLTS SECURING THE HOIST ASSEMBLY TO THE HOIST SUPPORT ASSEMBLY. PERFORMED INSPECTION OF THE SECOND BOLT AND NOTED NO DEFECTS.  REPLACED BOTH BOLTS WITH NEW PN NAS6204-54 BOLTS. INSTALLED BOLTS IAW INSTRUCTIONS FOR CONTINUED AIRWORTHINESS REPORT NR AA-02015.
